# SDR A6WA200440073

- Difficulty date: June 5, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Engine: Ge CF34*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FLANGE BETWEEN STRINGER 11-12 HAS A CRACK COMING FROM A RIVET HOLE.  TRIMMED OUT CRACKED PORTION OF FRAME FLANGE.  PERFORMED LPI OF CUTLINE TO ENSURE NO CRACKS EXIST.  FABRICATING REPAIR FLANGE FROM FRAME SECTOR PN 600-36030-23 INSTALLED IAW REO 601R-53-61-193 REV. A.
